How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1371
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

Im 63 and have started a weaning process from ativan started

Customer Question

I'm 63 and have started a weaning process from ativan started ativan in December for severe reaction to increased dose of viibryd which resulted in anxiety and panic attacks I was on .5 mgs a day
I'm on my third week taking .5 twice a day on third day I began with severe panic and anxiety. Also fatigue weakened. Loss of appetite I'm just so sick
Submitted: 3 years ago.
Category: Mental Health
Expert:  Dr. Brims replied 3 years ago.
I'm sorry you are having these symptoms , are you in any medication that would prevent these attacks like sertraline?

Related Mental Health Questions